Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/915

View Statistics
Title: New matrix method for multipoint Pade approximation of transfer functions
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Linear systems
Issue Date: 1993
Publisher: Taylor & Francis
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Taylor & Francis, available from http://dx.doi.org/10.1080/00207729308949525
Citation: Lucas, T.N. 1993. New matrix method for multipoint Pade approximation of transfer functions. International Journal of Systems Science. 24(5): pp.809-818. Available from http://dx.doi.org/10.1080/00207729308949525
Abstract: A new way of formulating a multipoint Pad approximant of a linear system transfer function is given. It is seen to be very flexible and computationally efficient. The expansion points can be a mixture of real, complex, purely imaginary and multiple points with no complex arithmetic required. The underlying idea of the method is to convert the rational approximation problem into one of polynomial approximation. This results in simple matrix multiplications and the solution of a set of linear equations to derive the reduced model. Examples are given to demonstrate the application of the technique.
URI: http://hdl.handle.net/10373/915
ISSN: 0020-7721
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback